9 Publications

Mark all

[9]
2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis, Konstantinos, and Mate Gerencser. “On the Regularisation of the Noise for the Euler-Maruyama Scheme with Irregular Drift.” Electronic Journal of Probability 25 (2020). https://doi.org/10.1214/20-EJP479.
View | Files available | DOI | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser, Mate. “Nondivergence Form Quasilinear Heat Equations Driven by Space-Time White Noise.” Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire 37, no. 3 (2020): 663–82. https://doi.org/10.1016/j.anihpc.2020.01.003.
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics 72, no. 9 (2019): 1983–2005. https://doi.org/10.1002/cpa.21816.
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability 47, no. 2 (2019): 804–34. https://doi.org/10.1214/18-AOP1272.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications 129, no. 3 (2019): 995–1012. https://doi.org/10.1016/j.spa.2018.04.003.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis, Konstantinos, Mate Gerencser, and Benjamin Gess. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations 266, no. 6 (2019): 3732–63. https://doi.org/10.1016/j.jde.2018.09.012.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields 173, no. 3–4 (2019): 697–758. https://doi.org/10.1007/s00440-018-0841-1.
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser, Mate, Arnulf Jentzen, and Diyora Salimova. “On Stochastic Differential Equations with Arbitrarily Slow Convergence Rates for Strong Approximation in Two Space Dimensions.” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473, no. 2207 (2017). https://doi.org/10.1098/rspa.2017.0104.
View | DOI | Download Submitted Version (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser, Mate, and István Gyöngy. “Localization Errors in Solving Stochastic Partial Differential Equations in the Whole Space.” Mathematics of Computation 86, no. 307 (2017): 2373–97. https://doi.org/10.1090/mcom/3201.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

9 Publications

Mark all

[9]
2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis, Konstantinos, and Mate Gerencser. “On the Regularisation of the Noise for the Euler-Maruyama Scheme with Irregular Drift.” Electronic Journal of Probability 25 (2020). https://doi.org/10.1214/20-EJP479.
View | Files available | DOI | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser, Mate. “Nondivergence Form Quasilinear Heat Equations Driven by Space-Time White Noise.” Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire 37, no. 3 (2020): 663–82. https://doi.org/10.1016/j.anihpc.2020.01.003.
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics 72, no. 9 (2019): 1983–2005. https://doi.org/10.1002/cpa.21816.
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability 47, no. 2 (2019): 804–34. https://doi.org/10.1214/18-AOP1272.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications 129, no. 3 (2019): 995–1012. https://doi.org/10.1016/j.spa.2018.04.003.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis, Konstantinos, Mate Gerencser, and Benjamin Gess. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations 266, no. 6 (2019): 3732–63. https://doi.org/10.1016/j.jde.2018.09.012.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields 173, no. 3–4 (2019): 697–758. https://doi.org/10.1007/s00440-018-0841-1.
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser, Mate, Arnulf Jentzen, and Diyora Salimova. “On Stochastic Differential Equations with Arbitrarily Slow Convergence Rates for Strong Approximation in Two Space Dimensions.” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473, no. 2207 (2017). https://doi.org/10.1098/rspa.2017.0104.
View | DOI | Download Submitted Version (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser, Mate, and István Gyöngy. “Localization Errors in Solving Stochastic Partial Differential Equations in the Whole Space.” Mathematics of Computation 86, no. 307 (2017): 2373–97. https://doi.org/10.1090/mcom/3201.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed